# SDR DALA2023032602319

- Difficulty date: March 25, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 54,384 hours, 39,410 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9574-ATB-DE/ENVIROMENTAL. PERFORMED AN AIR RETURN DUE TO A BIRD STRIKE TO THE RADOME AND LOSS OF WEATHER RADAR. CORRECTIVE ACTION: MAINTENANCE PERFORMED A BIRD STRIKE INSPECTION, REPLACED THE RADOME AND THE WEATHER RADAR DRIVE UNIT ASSEMBLY. (LP 4043168,4043169,4043171)
